Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/358
Type: Artigo de periódico
Title: Flat tori, lattices and bounds for commutative group codes
Author: SIQUEIRA, Rogerio M.
COSTA, Sueli I. R.
Abstract: We show that commutative group spherical codes in R(n), as introduced by D. Slepian, are directly related to flat tori and quotients of lattices. As consequence of this view, we derive new results on the geometry of these codes and an upper bound for their cardinality in terms of minimum distance and the maximum center density of lattices and general spherical packings in the half dimension of the code. This bound is tight in the sense it can be arbitrarily approached in any dimension. Examples of this approach and a comparison of this bound with Union and Rankin bounds for general spherical codes is also presented.
Subject: commutative group codes
bounds
lattices
flat tori
Country: Holanda
Editor: SPRINGER
Citation: DESIGNS CODES AND CRYPTOGRAPHY, v.49, n.1/Mar, p.307-321, 2008
Rights: fechado
Identifier DOI: 10.1007/s10623-008-9183-9
Address: http://dx.doi.org/10.1007/s10623-008-9183-9
http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000258933600023&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
Date Issue: 2008
Appears in Collections:IMECC - Artigos e Materiais de Revistas Científicas

Files in This Item:
File Description SizeFormat 
art_SIQUEIRA_Flat_tori_lattices_and_bounds_for_commutative_2008.pdfpublished version379.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.